# SDR UIEA2012020100034

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 40,326 hours, 6,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT (L5735) AND TEST IS OK IAW AMM 33-51-00.
